- 32 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A case report described two women aged 47 and 50 years, who developed euglycaemic diabetic ketoacidosis during treatment with dapagliflozin for type 2 diabetes mellitus (T2DM).
Case 1: The 47-year-old woman, who had T2DM since 7 years, presented to the emergency department with complaints of vomiting, malaise and anorexia. She reported alcohol abuse at home during the previous 2 days. One day prior to the hospitalisation, she had developed muscle weakness and dysarthria. Her medical history was significant for HIV positivity and anxious-depressive syndrome. She had been receiving treatment with insulin and metformin. Dapagliflozin 10mg [frequency and route not stated] had been added to therapy 6 months prior to the presentation. She appeared volume depleted on admission....
- Burgio A, et al. Euglycemic diabetic ketoacidosis in type 2 diabetes mellitus treated with sodium-glucose cotransporter 2 inhibitors. A report on two cases. Italian Journal of Medicine 13: 54-58, No. 1, 2019. Available from: URL: http://doi.org/10.4081/itjm.2018.1061 - Italy